# SDR ASAA2015122914543

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,226 hours, 10,671 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU PAGE GROUNDED.  FOLLOWED QRH PROCEDURE AND SAT PROMPT RETURNED.
